# SDR IPXA2024090918006

- Difficulty date: July 31, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- Aircraft time: 23,730 hours, 14,273 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R5307007120600
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD SEAT TRACK Y450 AT FR 75 SHOWS EVIDENCE OF CORROSION. 72-024. INSTALLED SEAT TRACK AT MCD Y450 FR80 IAW A300-600 SRM 53-10-16 P/N HL18PB8-5 BATCH 0003725375 P/N HL70-8 BATCH 0004286662 P/N NAS 1097DD6-10 BATCH 0004244840.
